# SDR CA991231063

- Difficulty date: February 22, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Aircraft time: 4,036 hours
- Engine: Cont TSIO360E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 643633
- Condition: Cracked
- Location: Engine
- Part time: 2,000 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS FOUND BY NDI SHOP, CRANK REJECTED.
